Facebook Pixel
EmpowHER Guest

I had left my, Nuva Ring in too long

By Anonymous November 25, 2011 - 7:23am
Rate This

I took out the ring this month for a week then put a new one back in, I am concerned about the constant brown blood still cumming out with some red blood. What's up with this?

Add a Comment1 Comments

Dear Anonymous, 

If this has persisted for more than a few days then you need to call your doctor right away. This is not a side effect of Nuva Ring but rather likely an adverse effect from leaving it on too long. 

Please contact your physician and keep us posted.


November 25, 2011 - 7:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!